# SDR SWAA2022013115133

- Difficulty date: July 27, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 39,022 hours, 22,973 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING TO BODY FAIRING 192AR AFT CENTER SUPPORT BRACKET IS CRACKED / REMOVED AND REPLACED BRACKET PER SRM51-40-02
